Eczema plus gastritis

I noticed that in the spring eczema worsens on my hands, and at the same time I often have problems with my stomach and intestines: it often sucks in my stomach and my stool becomes unstable. What is the relationship here and is it possible to avoid exacerbations of eczema?

Gastritis rash

Exacerbations of eczema can be caused by a variety of problems. Quite often, the impetus for the appearance of rashes is a disease of the stomach, intestines or liver.

In the spring, gastritis and a stomach ulcer are often exacerbated. After a series of winter colds and antibiotic treatment, dysbiosis sometimes appears. In this case, the food is not completely digested as an allergen. It can also affect the condition of the skin and liver disease. After all, it is she who neutralizes all toxins in the body. And if this process is violated, allergies can worsen.

Thus, in parallel with the treatment by a dermatologist, you should consult a gastroenterologist. It is necessary to do gastroscopy, ultrasound of the liver, gall bladder and pancreas. And also pass a number of tests, including the presence of fungi in the intestine.

Depending on what the doctor finds during the examination, treatment will be prescribed. It can be some specific medicines or drugs of the wellness plan. These include, for example, enterosorbents. They do not allow allergens from food to be absorbed in the intestines.

With eczema, drugs to restore intestinal microflora can also help. Although these drugs are OTC, there are some nuances. For example, if fungi settled in the intestines, it is better not to take preparations with lactobacilli.

Find an allergen

Despite the fact that the health of the stomach and intestines often affects the condition of the skin, the causes of exacerbation of eczema are mass. Contact with allergens remains one of the main ones. It must be excluded. If you still do not know what exactly your body is responding to, contact a diagnostic center. It is advisable to undergo a full examination for sensitivity to allergens, including food.

Ambulance

But if you did not manage to prevent exacerbation of eczema, external agents, ointments or creams with anti-inflammatory and anti-allergic effect, will help to cope with it in the first place.

They help to quickly reduce or eliminate itching and redness. In pharmacies you can find many similar drugs. But not all of them are the same. Ointments and creams can vary in composition, effectiveness, number of undesirable effects and ease of use. For example, the risk of side effects in the means of past generations is higher than in modern ones. In addition, a lot depends on the manifestations of the disease. Therefore, the right doctor to choose the right drug and its form.

Calm is important

It must be remembered that after removing exacerbation of eczema, proper skin care comes to the fore. It is better to buy products for allergic skin in a pharmacy, since they have the maximum protective and moisturizing effects. Moreover, such cosmetics should be hypoallergenic. That is, odorless flavors are excluded, dyes are colorless or white and preservatives.

Try also less nervous, relax. This will be beneficial for any body system, including the skin and stomach.

local_offerevent_note April 17, 2020

account_box admin

Leave a Reply

Your email address will not be published. Required fields are marked *